# SDR SWAA2023051547728

- Difficulty date: May 11, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 25,895 hours, 12,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

14A EXIT SIGN BROKEN<[01] INSTALLED SERVICEABLE LENSE AT 14A EXIT SIGN. OPS CK GOOD PER AMM 33-51-03.
